# SDR AALA201709199002

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS66032
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE ATTACHMENT BOLT IS WORN.  REPLACED THE BOLT.  AIRCRAFT WAS GROUNDED.
